# SDR K11A2025100900355

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737883
- Aircraft serial: 28318
- Aircraft time: 50,280 hours, 43,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR UNLOCK LIGHT ILLUMINATED IN FLIGHT, LIGHT EXTINGUISHED AFTER LANDING.  CLEANED MAIN CARGO DOOR LOCKS AND SWITCH PERFORMED OPERATIONAL CHECK IAW B737-800 IAI SUP MANUAL 52-32-00. MAIN CARGO DOOR OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME
